MAUDE Adverse Event Report: COVIDIEN KANGAROO EPUMP - RFB; PUMP, INFUSION, ENTERAL

COVIDIEN KANGAROO EPUMP - RFB; PUMP, INFUSION, ENTERAL
Model Number 382401
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident device has been requested but to date has not been received for evaluation.If the device is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.
 
Event or Problem Description
The customer reported an issue of overfeeding.There was a flow rate issue where it was 50% higher while doing preventative maintenance.Additional information was received stating that the volume on this asset was set to 20ml at a rate of 300ml/hr.The device delivered 30mls.
 
Additional Manufacturer Narrative
An evaluation of the kangaroo pump was performed.The unit was tested based on an accuracy test using 125ml of water.The delivered rate was as expected.The unit was within tolerance specifications.The unit¿s software was updated as a preventative measure.The battery was replaced because it was out of date.The power connection label was damaged and replaced due to due to opening the unit.The bump was missing and replaced.No further actions are required at this time.Complaint trending information is being reviewed on a monthly basis and if a trend is observed, actions will be taken as necessary.

Brand Name
KANGAROO EPUMP - RFB
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
Manufacturer (Section G)
COVIDIEN
15 hampshire street
mansfield MA 02048
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key11932865
Report Number1282497-2021-10237
Device Sequence Number4395421
Product Code LZH
UDI-Device Identifier10884521006621
UDI-Public10884521006621
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number382401
Device Catalogue Number382401
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/28/2021
Supplement Date Received by Manufacturer05/28/2021
Initial Report FDA Received Date06/03/2021
Supplement Report FDA Received Date11/06/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown